Alert archive / Utah / Red Flag Warnings in 2006
Red Flag Warning 38, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Aug 20, 2006, 3:23 AM MDT. It took effect at Aug 20, 2006, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 20, 2006, 3:23 AM MDT (09:23 UTC)
- In effect from
- Aug 20, 2006, 12:00 PM MDT
- Expired
- Aug 20, 2006, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KSLC 200923 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 323 AM MDT SUN AUG 20 2006 UTZ436-437-201730- /O.UPG.KSLC.FW.A.0022.060820T1800Z-060821T0300Z/ /O.NEW.KSLC.FW.W.0038.060820T1800Z-060821T0400Z/ CENTRAL UTAH MOUNTAINS-SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 323 AM MDT SUN AUG 20 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR DRY LIGHTNING AND GUSTY THUNDERSTORM WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 436 AND 437 IN CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A WARM AND UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY ACROSS THE MOUNTAINS OF SOUTHWEST AND CENTRAL UTAH. THE MAJORITY OF THE STORMS ARE NOT EXPECTED TO PRODUCE WETTING RAINFALL AND MAY RESULT IN INCREASED FIRE STARTS. ALSO ERRATIC WIND GUSTS TO OVER 40 MPH WILL BE POSSIBLE NEAR ANY THUNDERSTORMS WHICH MAY RESULT IN SEVERE FIRE WEATHER CONDITIONS ON EXISTING FIRES. OF MOST CONCERN ARE ELEVATIONS BELOW 7500 FEET IN THE WATCH AREA WHERE THE FUELS ARE THE DRIEST. IN ADDITION...THE HAINES INDEX WILL BE HIGH TODAY ACROSS MUCH OF THE WARNING AREA. THIS INDICATES THAT EXTREMELY DANGEROUS FIRE BEHAVIOR IS POSSIBLE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ UTZ420-423-424-433>435-201730- /O.NEW.KSLC.FW.W.0038.060820T1800Z-060821T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SANPETE AND SEVIER VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 323 AM MDT SUN AUG 20 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR DRY LIGHTNING AND GUSTY THUNDERSTORM WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 420...423...424...433... 434...AND 435 IN WESTERN AND CENTRAL UTAH... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING. A WARM AND UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ON SUNDAY ACROSS THE MOUNTAINS OF SOUTHWEST AND CENTRAL UTAH. THE MAJORITY OF THE STORMS ARE NOT EXPECTED TO PRODUCE WETTING RAINFALL AND MAY RESULT IN INCREASED FIRE STARTS. ALSO ERRATIC WIND GUSTS TO OVER 40 MPH WILL BE POSSIBLE NEAR ANY THUNDERSTORMS WHICH MAY RESULT IN SEVERE FIRE WEATHER CONDITIONS ON EXISTING FIRES. OF MOST CONCERN ARE ELEVATIONS BELOW 7500 FEET IN THE WATCH AREA WHERE THE FUELS ARE THE DRIEST. IN ADDITION...THE HAINES INDEX WILL BE HIGH TODAY ACROSS MUCH OF THE WARNING AREA. THIS INDICATES THAT EXTREMELY DANGEROUS FIRE BEHAVIOR IS POSSIBLE. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
2 follow-up statements
000 WWUS85 KSLC 202040 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 240 PM MDT SUN AUG 20 2006 UTZ436-437-210400- /O.NEW.KSLC.FW.A.0023.060821T1800Z-060822T0200Z/ /O.CON.KSLC.FW.W.0038.000000T0000Z-060821T0400Z/ CENTRAL UTAH MOUNTAINS-SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 240 PM MDT SUN AUG 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY WINDS FOR THE CENTRAL AND SOUTHWEST UTAH MOUNTAINS. THIS WARNING INCLUDES FIRE WEATHER ZONES 436 AND 437... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY WINDS FOR THE CENTRAL AND SOUTHWEST UTAH MOUNTAINS. THIS WATCH INCLUDES FIRE WEATHER ZONES 436 AND 437... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A WARM AND VERY UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED DRY THUNDERSTORMS AGAIN ON MONDAY AFTERNOON AND EVENING ACROSS THE MOUNTAINS OF SOUTHWEST AND CENTRAL UTAH. THE STORMS THIS EVENING AND MONDAY AFTERNOON AND EVENING MAY BE ACCOMPANIED BY ERRATIC WIND GUSTS TO OVER 40 MPH RESULTING IN SEVERE FIRE WEATHER CONDITIONS ON NEW AND EXISTING FIRES. OF MOST CONCERN ARE ELEVATIONS BELOW 7500 FEET IN THE AREA WHERE THE FUELS ARE THE DRIEST. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-423-424-433>435-210400- /O.CON.KSLC.FW.W.0038.000000T0000Z-060821T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SANPETE AND SEVIER VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 240 PM MDT SUN AUG 20 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY WINDS FOR MUCH OF WESTERN UTAH. THIS WARNING INCLUDES FIRE WEATHER ZONES 420 423 424 433 434 AND 435... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. A WARM AND VERY UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED DRY THUNDERSTORMS THROUGH THIS EVENING ACROSS MUCH OF WESTERN UTAH. ERRATIC WIND GUSTS TO OVER 40 MPH WILL BE POSSIBLE NEAR ANY THUNDERSTORMS WHICH WOULD RESULT IN SEVERE FIRE WEATHER CONDITIONS ON ANY NEW AND EXISTING FIRES. OF MOST CONCERN ARE ELEVATIONS BELOW 7500 FEET IN WESTERN UTAH WHERE THE FUELS ARE THE DRIEST. IN ADDITION...THE HAINES INDEX WILL REMAIN HIGH FOR THE REST OF THE DAY ACROSS WESTERN UTAH. EXTREME FIRE WEATHER CONDITIONS SUCH AS FIRE WHIRLS AND DUST DEVILS ARE ALL PROBABLE ON DAYS WITH A HIGH HAINES INDEX. A RED FLAG WARNING MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
000 WWUS85 KSLC 210417 RFWSLC RED FLAG WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1017 PM MDT SUN AUG 20 2006 UTZ436-437-211100- /O.EXP.KSLC.FW.W.0038.000000T0000Z-060821T0400Z/ /O.CON.KSLC.FW.A.0023.060821T1800Z-060822T0200Z/ CENTRAL UTAH MOUNTAINS-SOUTHWEST AND SOUTH CENTRAL MOUNTAINS- 1017 PM MDT SUN AUG 20 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY WINDS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS. THIS INCLUDES FIRE WEATHER ZONES 436 AND 437... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ALLOWED THE RED FLAG WARNING FOR THE CENTRAL AND SOUTHWEST MOUNTAINS TO EXPIRE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY WINDS. THIS WATCH INCLUDES FIRE WEATHER ZONES 436 AND 437. A WARM AND VERY UNSTABLE AIRMASS WILL RESULT IN WIDELY SCATTERED DRY THUNDERSTORMS ON MONDAY AFTERNOON AND EVENING ACROSS THE MOUNTAINS OF SOUTHWEST AND CENTRAL UTAH. THE STORMS MAY BE ACCOMPANIED BY ERRATIC WIND GUSTS TO OVER 40 MPH RESULTING IN SEVERE FIRE WEATHER CONDITIONS ON NEW AND EXISTING FIRES. OF MOST CONCERN ARE ELEVATIONS BELOW 7500 FEET IN THE AREA WHERE THE FUELS ARE THE DRIEST. A FIRE WEATHER WATCH MEANS THAT SEVERE FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ UTZ420-423-424-433>435-210530- /O.EXP.KSLC.FW.W.0038.000000T0000Z-060821T0400Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SANPETE AND SEVIER VALLEYS- WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS- 1017 PM MDT SUN AUG 20 2006 ...RED FLAG WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE HAS ALLOWED THE RED FLAG WARNING FOR WESTERN UTAH TO EXPIRE. THE WARNING HAD INCLUDED FIRE WEATHER ZONES 420...423...424 AND 433 THROUGH 435. THUNDERSTORM ACTIVITY HAS DECREASED THIS EVENING WITH THE LOSS OF DAYTIME HEATING...REDUCING THE THREAT OF SEVERE FIRE WEATHER CONDITIONS DUE TO DRY THUNDERSTORMS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Aug 20, 3:15 AM MDT, 8 minutes earlier.
Area forecast discussion, Aug 20, 3:15 AM MDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
315 AM MDT SUN AUG 20 2006
.SYNOPSIS...SEVERAL WEAK WEATHER SYSTEMS WILL CROSS UTAH IN
SOUTHWEST FLOW THROUGH MONDAY NIGHT. HIGH PRESSURE WILL STRENGTHEN
ACROSS THE FOUR CORNERS REGION THROUGH TUESDAY.
&&
.DISCUSSION...LITTLE CHANGE IN MOISTURE LAYER ACROSS UTAH THIS
MORNING WITH .6 TO .7 INCH PRECIPITABLE WATER OVER EASTERN AREAS
AND .4 TO .6 OVER THE WESTERN DESERTS AND VALLEYS. HOWEVER
OLD WEST COAST SYSTEM IS LIFTING ACROSS UTAH THIS MORNING AS PROGGED
BY MODELS AND CONTINUES TO DEVELOP SCATTERED NOCTURNAL THUNDERSTORMS
OVER EASTERN UTAH WITH ISOLATED ACTIVITY OVER WESTERN AND SOUTHERN
AREAS. RUC SOUNDINGS...SATELLITE LOOPS AND SURFACE OBSERVATIONS
INDICATE MOST OF THIS IS ROOTED AS ELEVATED CONVECTION...OVER THE
20S AND 30S DEWPOINTS AND ABOVE VALLEYS AND MOUNTAINS. MAIN UPPER
DISTURBANCE CENTER IS OVER NORTHEAST NEVADA AND SHEARING WITH
TIME...WITH A 70 KNOT JET STREAK EXITING EASTERN UTAH. DYNAMICS EXIT
EASTERN UTAH THIS MORNING WITH REMAIN UPPER TROUGH AXIS TRACKING
ACROSS NORTHWEST UTAH. SOME CELLS WILL DEVELOP IN NORTHWEST UTAH AS
A RESULT AND WITH CONDITIONAL UNSTABLE AIR MASS REMAINING OVER
EASTERN UTAH THIS MORNING AN ISOLATED CELL COULD REDEVELOP.
THE LATE MORNING AND AFTERNOON WILL TRANSITION INTO SURFACE BASED
TERRAIN FORCED CONVECTION WITH NAM-WRF AND LOCAL WRF-NMM (AVAILABLE
ON WEB PAGE) DEPICTING MORE SIGNIFICANT CAPE THIS AFTERNOON OVER THE
SPINE OF UTAH INCLUDING THE OQUIRRHS AND TINTIC MOUNTAINS AND TO THE
EAST. MORNING DISTURBANCE RIDES OVER THE RIDGE BUT ANOTHER VORT LOBE
FORECAST TO LIFT ACROSS WESTERN UTAH THIS AFTERNOON AHEAD OF THE
NEXT PACIFIC SYSTEM...WHICH WILL FURTHER DESTABILIZE THE AIR MASS
THROUGH SYNOPTIC LIFT FOR INCREASED MOIST CONVECTION. AIR MASS WARMS
ABOUT 1C TODAY ACROSS THE REGION AT 700 MB.
NEXT WEST COAST SYSTEM IS STRONGER AND STILL FORECAST BY NAM-WRF AND
GFS TO LIFT A VORT LOBE ACROSS WESTERN UTAH TONIGHT AND MONDAY
MORNING WITH 500 MB WARM AIR ADVECTION IN ITS WAKE. THIS WILL BE
FORCING FOR MORE NOCTURNAL THUNDERSTORMS TONIGHT INTO MONDAY MORNING
WITH A MORE STABLE AIR MASS DEVELOPING MONDAY AFTERNOON OVER FAR
WESTERN AREA AS DRIER AND WARM AIR ALOFT PUNCH INTO WESTERN UTAH.
SCATTERED CONVECTION WILL STILL REDEVELOP AHEAD OF THIS...MOST OF IT
FORCED BY TERRAIN MONDAY AFTERNOON WITH SUFFICIENT CAPE FROM THE
SPINE OF UTAH AND EASTWARD.
DRIER AND SLIGHTLY WARMER AIR PROGGED TO SPREAD ACROSS UTAH ON
TUESDAY AS THE UPPER RIDGE STRENGTHENS OVER THE 4-CORNERS...AND
ENERGY LIFTS NORTH INTO IDAHO AND MONTANA. EXPECT DECREASED
CONVECTION OVER MUCH OF THE REGION. MID LEVEL FLOW FORECAST TO
INCREASE OVER WESTERN UTAH WITH A HOT AIR MASS OF 16C AT 700MB. THIS
DRY ADIABATICALLY MIXED WILL GIVE HIGHS CLOSE TO RECORDS IN THE
NORTH. WEST COAST TROUGH BEGINS TO ELONGATE BY TUESDAY AND
WEDNESDAY. 594-DM UPPER HIGH WEAKENS STARTING WEDNESDAY AND WESTERLY
FLOW ALOFT SETS UP OVER UTAH. WESTERLIES JUST TO OUR NORTH WILL SEND
DISTURBANCES THROUGH OUR REGION WEDNESDAY THROUGH FRIDAY WITH A COOL
FRONT ACROSS THE NORTH ON THURSDAY. ALL MODELS LEAVE SOME ENERGY
ALONG THE CALIFORNIA COAST. ENOUGH MOISTURE SOUTH OF THIS WILL ALLOW
FOR WIDELY SCATTERED CONVECTION REST OF THE WEEK. UPPER RIDGE
FORECAST TO BUILD AGAIN NEXT WEEKEND THOUGH ANOTHER UPPER LOW ON THE
WEST COAST COMES INTO THE PICTURE.
&&
.AVIATION...THERE IS A SLIGHT CHANCE OF HIGH BASED SHOWERS AND
A LIGHTNING STRIKE THIS MORNING. BETTER CHANCE THIS AFTERNOON
WITH THE ADDITIONAL OF GUSTY WINDS FROM OUTFLOWS.
&&
.FIRE WEATHER...THUNDERSTORMS OVERNIGHT PRODUCED A LOT OF LIGHTNING
FROM CASTLE COUNTRY THROUGH THE UINTAH BASIN MOVING ACROSS THE UINTA
MOUNTAINS AT THIS HOUR. ADDITIONAL ISOLATED STORMS WILL AFFECT
WESTERN AND NORTHERN UTAH THIS MORNING FOLLOWING THE THE UPPER
TROUGH AXIS THAT IS LIFTING ACROSS NORTHERN UTAH BUT EXTENDS INTO
SOUTHERN UTAH. THIS AFTERNOON WILL REDEVELOP SCATTERED CONVECTION
WITH A GOOD THREAT FOR DRY LIGHTNING WESTERN ZONES ALONG WITH HIGH
HAINES. WE HAVE UPGRADED AND EXPANDED RED FLAG WARNING FOR THIS...
AND COORDINATED WITH SPC. MORE NOCTURNAL THUNDERSTORMS SHOULD
DEVELOP LATER TONIGHT INTO MONDAY MORNING...ESPECIALLY WESTERN AREAS
WHERE MARGINAL BUT SUFFICIENT MOISTURE IS IN PLACE. AIR MASS IS MORE
STABLE WESTERN AND NORTHERN AREAS FOR TUESDAY AND WEDNESDAY BUT THIS
WILL BE THE PEAK OF THE HOT PERIOD AND AFTERNOON AND EVENING BREEZES
WILL REACH 25-30 MPH...BRINGING POSSIBLE RED FLAG CONDITIONS AGAIN.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING THIS AFTERNOON AND EVENING ZONES
420...423...424...433...434...435...436...437
WY...NONE.
&&
TARDY/SMITHHazardous weather outlook, Aug 19, 4:21 PM MDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 421 PM MDT SAT AUG 19 2006 UTZ001>021-WYZ021-201200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING- 421 PM MDT SAT AUG 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH...AS WELL AS FAR SOUTHWEST WYOMING. .DAY ONE...TONIGHT ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ACROSS THE HIGHER TERRAIN OF CENTRAL UTAH THROUGH EARLY THIS EVENING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED DRY THUNDERSTORMS ARE EXPECTED SUNDAY AFTERNOON AND EVENING ACROSS THE HIGHER TERRAIN OF CENTRAL AND SOUTHERN UTAH...WHERE A FIRE WEATHER WATCH IS IN EFFECT. ISOLATED DRY THUNDERSTORMS ARE POSSIBLE ELSEWHERE. THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE OUTLOOK AREA THROUGH MIDWEEK...AS MOISTURE CONTINUES TO GRADUALLY INCREASE. OTHERWISE ABOVE NORMAL TEMPERATURES ARE EXPECTED FOR THE FIRST HALF OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:40 PM MDT | Fire Weather Watch | SLC | 18 hr |
Nearby
Red Flag Warnings in Utah, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.